# SDR 7C7A2024070700002

- Difficulty date: July 5, 2024
- Submitted: July 7, 2024
- Operation: Air carrier
- Aircraft: N629NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 80,441 hours, 27,018 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 2610 · Detection System
- Part: Switch
- Part number: D45507001
- Part serial: 11970295
- Condition: No Indication
- Location: Fire Conrl Pnl
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD CARGO FIRE LIGHT WILL NOT ILLUMINATE. (APU FIRE CONTROL PANEL CARGO LIGHT SWITCH WILL NOT ILLUMINATE).
